Full Text: PDF
Volume 2, Issue 1, 1 April 2018, Pages 25-33
Abstract. In this paper, we give a sufficient condition for the existence and uniqueness interval of continuous solutions to a class of fractional initial value problems involving Caputo derivatives when the data functions satisfy a non-classical Lipschitz condition. The main tool used in the paper is a fixed point theorem for generalized contractions due to Browder-Matkowski.
How to Cite this Article:
Jürgen Appell, Belén López, Kishin Sadarangani, Existence and uniqueness of solutions for a nonlinear fractional initial value problem involving Caputo derivatives, J. Nonlinear Var. Anal. 2 (2018), 25-33.